BibTeX record journals/kybernetika/GilM92

download as .bib file

@article{DBLP:journals/kybernetika/GilM92,
  author       = {Mar{\'{\i}}a Angeles Gil and
                  Ignacio Mart{\'{\i}}nez},
  title        = {On the asymptotic optimum allocation in estimating inequality from
                  complete data},
  journal      = {Kybernetika},
  volume       = {28},
  number       = {4},
  pages        = {325--332},
  year         = {1992},
  url          = {http://www.kybernetika.cz/content/1992/4/325},
  timestamp    = {Wed, 17 Feb 2021 09:00:03 +0100},
  biburl       = {https://dblp.org/rec/journals/kybernetika/GilM92.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}